# SDR GAIA00790

- Difficulty date: November 25, 2000
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N856AA
- Make and model: Boeing 727223
- Aircraft serial: 20997
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 28045611
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 706 - TOL-ROC - DURING APPROACH, UPON SELECTION OF FLAPS 2 DEGREES, LED''S FAILED TO DEPLOY.  SELECTED FLAPS TO 0 AND BACK AGAIN TO 2 DEGREES.  LED''S DEPLOYED.  DURING LANDING ROL 3 MAIN TIRES FAILED.  THE GEAR WAS PINNED AND TOWED FOR MAINTENANCE.  UPON FURTHER INSPECTION THE LEFT MLG FLYING DOOR WAS FOUND DAMAGED.  MAINTENANCE REMOVED AND REPLACED ALL 4 MAIN WHEEL TIRE ASSEMBLIES.  THE AIRCRAFT WAS FERRIED FOR MAINTENANCE TO OSC, AND THE GEAR DOOR WAS REPLACED.  THE AIRCRAFT WAS THEN RETURNED BACK TO SERVICE.  (M)
